Jump to content

Scared


[ch...]

Recommended Posts

I feel so scared after reading the post and all the withdrawal side effects.

 

I wanted to start tapering 2mg Ativan but I'm currently looking for a job which is very stressful, not sleeping so I don't think it's a good time to start.

 

Does everyone have WD symptoms or the people who smooth sail through this never post?

 

Any advice and encouragement would be much appreciated!

Link to comment
Share on other sites

There are many people who can discontinue these drugs with little to no problem, those who aren't lucky end up here so its rare for us to see someone who has an easy time of it.  We don't know what causes us to be so 'special', its most likely genetics with variables like general health, stress levels, lifestyle, length of use and who knows what else? 

 

I've seen some members have a fairly easy time of it but this is in comparison to the worst I see so it doubtful you'll find many stories here that will relieve your fear. 

 

Fear, anxiety, panic and insomnia plus many more are common symptoms of not only benzodiazepine withdrawal and recovery but of dependence on and tolerance to them so if you experience any of these symptoms its possible you're dependent on the drug and will most likely have to either increase your dose or taper from it and recover in order to feel better.  When you choose to do this is entirely up to you but I want to let you know that recovery is possible but the only way out of this is through.  It kind of reminds of when I was ready to give birth, I walked into that hospital and immediately wanted to walk back out, I wasn't going to put myself through that.  Well, you know how well that works, I had to go through that just like I had to go through my recovery from Klonopin.

 

Whatever you decide to do we'll support, this is a huge commitment and its painful and scary but worth it in the end. 

 

 

Link to comment
Share on other sites

×
×
  • Create New...